# SDR DHL2004741011

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING THE ENGINE FIRE PROTECTION TEST, FOUND NR 3 ENGINE SYS "B" LIGHT WON'T COME ON SYS "A" LT OK.   FIRE DETECTION SYS ON NR 3 ENGINE SYS "B" DEFERRED IAW MEL 26-6 SYS "A" WORKS OK PLACARD INSTALLED CTRL NR 18526.  WORKING DMI (18526) NR 3 ENGINE FIRE DET SYS "B" LT INOP.  NR 3 ENG SYS "B" LOOP CHECK FOUND LOOSE TERMINAL, TIGHTENED SAME IAW MM 26-11-0, CHECKS GOOD PLACARD REMOVED.
